# SDR KBMA119516

- Difficulty date: August 17, 2002
- Submitted: August 29, 2002
- Operation: Air carrier
- Aircraft: N53SH
- Make and model: Snias AS350B1
- Aircraft serial: 2009
- System (JASC): 2400 · Electrical Power System
- Part: Meter
- Part number: 102149
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

HOUR METER STARTS COUNTING WHEN BATTERY POWER IS APPLIED.  REPLACED HOUR METER WITH NEW UNIT.
